# SDR FDEA200912304566

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 58,890 hours, 36,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 39854021
- Part serial: P2888
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN OUR NORMAL CONFIGURATION CABIN STARTED UP A HIGHER THAN NORMAL RATE.  AFTER CLOSING THE CABIN OUT FLOW VALVE AND TURNING ON THE RT PACK, CABIN RETURNED TO NORMAL UNTIL WE REACHED 26,000' AT WHICH TIME THE CABIN WAS CLIMBING AT 800'/MIN, SAME AS THE ACFT.   RAN OUR LOSS OF  PRESSURIZATION V LIST, STARTED TO DESCEND AND RETURNED TO DEPARTURE. SWITCHING TO STANDBY HAD NO EFFECT AND AT THAT POINT NOTICED THE OUTFLOW VALVE  WAS ALREADY FULLY CLOSED.  SWITCHED TO BOTH AC & DC MANUAL TO MAKE SURE THAT THE OUTFLOW VALVE WAS CLOSED. IT WAS FULLY CLOSED BUT THE CABIN CONTINUED TO CLIMB.  AFTER STARTING OUR DESCENT, FINALLY CAUGHT THE CABIN AND EVENTUALLY THE CABIN BEGAN TO DESCEND NORMALLY WITH BOTH PACKS ON & OUTFLOW  VALVE CLOSED.  THE CABIN AT ITS HIGHER POINT REACHED 12,000'.  THE WARNING HORN WORKED AS ADVERTISED. VERIFIED PRESSURIZED AREA FOR LEAKS, NONE NOTED. NO EXTERNAL DAMAGE TO ACFT FUSELAGE.  LT PACK FOUND INTERMITTENT.  FOUND FWD PACK S/O VALVE NOT RESPONDING TO SW COMMANDS.  REPLACED SAME IAW AMM 21-55-071-4 ALL OK.  IAW MEM REQUEST ALSO ACCOMPLISHED JRH TESTS "PNEUMATIC SYS TEST" REF 8-17 AND "PRESSURIZATION   CONTROL SYS OPS TEST" REF 8-21 ALL NORMAL.
